my 40 year old daughter has been on comadin for about 20 years. her hair gets thinner & thinner.she is overweight & has drug & Alcohol problems plus Mental problems too. sometimes she does very good but acourse she falls off the wagon. if the newer blood thinner do not cause hair thinning, this might be something to help her feel better about herself.
Some blood thinners can cause hair loss but it is not common. Even coumadin is an uncommon cause of hair loss. I would advise seeing a dermatologist or physician knowledgable about drug induced hair to determine exactly how much coumadin could be involved.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jun 2010 • 1 answer
Updated 18 Oct 2013 • 1 answer
Updated 5 May 2015 • 1 answer
Blood Disorders - I am experiencing hair thinning and hair loss from warfarin My doctor switched me?
Updated 14 Jul 2018 • 1 answer
Updated 1 Nov 2018 • 1 answer